Journal article icon

Journal article

CALCULATION OF THE OPENING DISPLACEMENT OF SURFACE-BREAKING PLANE CRACKS

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING
Volume:
97
Issue:
3
Pages:
321-331
Publication date:
1992-06-05
DOI:
ISSN:
0045-7825
URN:
uuid:81b571a8-7ab0-4f9a-bc16-4df02d9df991
Source identifiers:
64045
Local pid:
pubs:64045

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP